# SDR SWAA2024020838381

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE; FLOOR STRUCTURE 'Z CHANNEL' AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 727C TO STA 727D. WL 155;5; LBL-21.<[01] REMOVED AND REPLACED L/H Z-CHANNEL AT AFT CARGO COMPT FROM STA 727 TO STA 847 LBL 21 PER REF SRM 51-40-02-0G-0 AND DWG #146A7502;[02] VERIFIED STEP 1.;[03] VERIFIED.
